Distributions of Order Patterns of Interval Maps. Abrams, A., Babson, E., Landau, H., Landau, Z., & Pommersheim, J. Comb. Probab. Comput., 22(3):319-341, 2013.
Distributions of Order Patterns of Interval Maps. [link]Link  Distributions of Order Patterns of Interval Maps. [link]Paper  bibtex   
@article{journals/cpc/AbramsBLLP13,
  added-at = {2020-03-12T00:00:00.000+0100},
  author = {Abrams, Aaron and Babson, Eric and Landau, Henry and Landau, Zeph and Pommersheim, James},
  biburl = {https://www.bibsonomy.org/bibtex/23555b6cd8f17a981b7c1058603bf434b/dblp},
  ee = {https://doi.org/10.1017/S0963548313000035},
  interhash = {4e751c5cc5ab8bea529f28662bf9ed29},
  intrahash = {3555b6cd8f17a981b7c1058603bf434b},
  journal = {Comb. Probab. Comput.},
  keywords = {dblp},
  number = 3,
  pages = {319-341},
  timestamp = {2020-03-13T11:45:57.000+0100},
  title = {Distributions of Order Patterns of Interval Maps.},
  url = {http://dblp.uni-trier.de/db/journals/cpc/cpc22.html#AbramsBLLP13},
  volume = 22,
  year = 2013
}

Downloads: 0